# SDR YENA2025010700025

- Difficulty date: January 1, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 80,036 hours, 30,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#405, EWR-FLL. 'F1 REPORTED MOMENTARY PATRID/DIRTY SOCK SMELL ON CLIMBOUT DID NOT RECURR. CABIN ODOR REPORTING FORM COMPLETED; COMPLIED WITH INFO-NOTICE 2017-T015K INSPECTED APU AND FOUND IN CLEAN CONDITION WITH NO LEAKS. INSP AFT FUSELAGE AND FOUND NO EVIDENCE OF LEAKS. COMPLIED WITH LVL A ECS DECONTAMINATION. NO ODOR PRESENT. NO 30 DAY HISTORY.'
